| Catalog Number |
3910-500-522 |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
05/14/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that after drill hole was prepared using a 2.3mm drill and the anchor was impacted into the bone, the inserter shaft was removed and found the tip was missing.The missing tip was about 1mm and cannot be found on table.It was believed that the tip was left in the anchor, which was inside the patient's glenoid intrabony.The doctor thought that the metal piece was fixed inside bone and decided to continue the surgery without removing it.
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
Event or Problem Description
It was reported that after drill hole was prepared using a 2.3mm drill and the anchor was impacted into the bone, the inserter shaft was removed and found the tip was missing.The missing tip was about 1mm and could not be found on table.It was believed that the tip was left in the anchor, which was inside the patient's glenoid intrabony.The doctor thought that the metal piece was fixed inside bone and decided to continue the surgery without removing it.
Additional Manufacturer Narrative
Product was not received in-house at stryker endoscopy.This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: tip missing.Probable root cause:
application,
excessive force impacting inserter,
movement of guide out of orientation to pilot hole,
use of wrong drill.The reported failure mode will be monitored for future reoccurrence.